# SDR AALA201808029005

- Difficulty date: August 1, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 73,269 hours, 12,044 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CREW REPORTED THAT THE CENTER HYDRAULIC SYSTEM WAS LOOSING QUANTITY AND WOULD LIKELY BE EMPTY UPON ARRIVAL INTO ORD.  CAPTAIN DELCARED EMERGENCY AND LANDED WITHOUT INCIDENT. TROUBLE SHOOTING FAULTY/LEAKING DELTA-P AT PRESSURE AND CASE DRAIN FILTER AC MOTOR PUMP C2. REPLACED DELTA P ASSEMBLY PER AMM 29-11-18. OPERATIONS AND LEAK CHECK GOOD. AC OK FOR SERVICE. AIRCRAFT WAS GROUNDED.
